# SDR 96FDEA00587

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0072 AND 019, BS 219-3 LBL 15 WL 163 THERE IS A DEEP GOUGE IN SKIN.  REPAIRED GOUGE IN SKIN SRM 53-30-3 AND 53-30-1.
